Pfizer coronavirus booster: The common side effects on your arm, head, and general feeling
EVERYONE over 50 and all those most at risk from COVID-19 should get a booster at least six months after their second dose. The booster dose will help extend the protection you gained from your first two doses and give you longer term protection.
By Harriet Whitehead 08:23, Mon, Nov 8, 2021 | UPDATED: 08:24, Mon, Nov 8, 2021
They include having a painful, heavy feeling and tenderness in the arm where you had your injection, feeling tired, or having a headache.
You may also notice that you experience general aches, or mild flu like symptoms. Indeed, feeling feverish is not uncommon for two to three days after.
A high temperature is unusual, adds the Government, and may indicate you have COVID-19 or another infection.
An uncommon side effect is swollen glands in the armpit or neck on the same side as the arm where you had the vaccine.
If your symptoms seem to get worse or if you are concerned, you can call NHS 111.
The UK government adds that you should seek medical advice urgently if, after vaccination, you experience chest pain, shortness of breath, or feelings of having a fast-beating, fluttering, or pounding heart.